Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 9, issue 2
Nonlin. Processes Geophys., 9, 101–109, 2002
https://doi.org/10.5194/npg-9-101-2002
© Author(s) 2002. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Theory and simulation of Solar System Plasmas, No. 3

Nonlin. Processes Geophys., 9, 101–109, 2002
https://doi.org/10.5194/npg-9-101-2002
© Author(s) 2002. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  30 Apr 2002

30 Apr 2002

Modeling stretched solitary waves along magnetic field lines

L. Muschietti et al.
Viewed  
Total article views: 909 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
470 363 76 909 85 76
  • HTML: 470
  • PDF: 363
  • XML: 76
  • Total: 909
  • BibTeX: 85
  • EndNote: 76
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 17 Jan 2020
Publications Copernicus
Download
Citation